I'm on Depakote 1000 mg and having terrible side effects. How will the doctor go about switching me from Depakote to Lamictal? Do I have to quit Depakote first then start on Lamictal... I hate the thought of switching meds.
4 Nov 2013
Talk to your pharmacist or dr. I would think you could decrease the depakote while at the same time you start the lamictal. You'll be starting it at a very low dose. I felt great when I was on it. They tried me on depakote, I took one pill and said I can't take it, because it made me comatose and I had to be sharp at work. I then went to lamictal, and it made a huge difference as to the sleepiness.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... medications religiously! DepakoteER 250mg (7a.and 7p) I even have alarms so I never miss. It dropped to 34 last week and I came very close to a ...
3 answers • 9 Jul 2010
Hi, I been taking lamictal 75 mg daytime and 50 mg in evening. Considering that the level of lamicatal in blood was low, my Doctor suggested that I ...
3 answers • 7 Jun 2011
It seems like Depakote is not working for the depressive side of my bi-polar disorder. Recently an increase in Lexapro just added more anxiety and ...
5 answers • 20 Jul 2011
... possible side effects, like the rash or the other scary side effects! I was told that I have major depression & although I agree, I am still ...
3 answers • 2 Jan 2012
I am taking 1500 mg Depakote and 150 mg lamictal. Does anyone know why my pdoc wouldn't just have me on lamictal? Has anyone transitioned from ...
1 answer • 21 Nov 2013